On the ornstein-uhlenbeck operators on wiener-riemannian manifolds

Shigeki Aida

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

In this paper, we study the properties of infinite-dimensional Ornstein-Uhlenbeck operators on submanifolds in Wiener spaces. We establish the hypoellipticity of the Laplacians acting on the space of tensors. By using this, we show the essential selfadjointness of the Laplacians acting on the space of 0-forms, i.e., function spaces.

Original languageEnglish
Pages (from-to)83-110
Number of pages28
JournalJournal of Functional Analysis
Volume116
Issue number1
DOIs
Publication statusPublished - 1993 Aug 15

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'On the ornstein-uhlenbeck operators on wiener-riemannian manifolds'. Together they form a unique fingerprint.

Cite this